Review: could Prednisone cause Nocturia (Urination - excessive at night)?
Summary: Nocturia is found among people who take Prednisone, especially for people who are male, 60+ old, have been taking the drug for 6 - 12 months, also take medication Aspirin, and have Multiple myeloma.
We study 146,763 people who have side effects while taking Prednisone from FDA and social media. Among them, 257 have Nocturia. Find out below who they are, when they have Nocturia and more.
You are not alone: join a mobile support group for people who take Prednisone and have Nocturia >>>
Prednisone has active ingredients of prednisone. It is often used in rheumatoid arthritis. (latest outcomes from 150,066 Prednisone users)
Nocturia (the need to get up in the night to urinate) has been reported by people with osteoporosis, high blood pressure, enlarged prostate, high blood cholesterol, osteopenia. (latest reports from 5,128 Nocturia patients)
On Jan, 1, 2015: 146,707 people reported to have side effects when taking Prednisone. Among them, 257 people (0.18%) have Nocturia.
Time on Prednisone when people have Nocturia * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Nocturia when taking Prednisone * :
Age of people who have Nocturia when taking Prednisone * :
Severity of Nocturia when taking Prednisone ** :
|least||moderate||severe||most severe |
How people recovered from Nocturia ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Multiple myeloma (42 people, 16.34%)
- Osteoporosis (34 people, 13.23%)
- Rheumatoid arthritis (18 people, 7.00%)
- Hypertension (14 people, 5.45%)
- Menopause (14 people, 5.45%)
Top co-used drugs for these people * :
- Aspirin (94 people, 36.58%)
- Zometa (91 people, 35.41%)
- Aredia (80 people, 31.13%)
- Prilosec (67 people, 26.07%)
- Fosamax (59 people, 22.96%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Nocturia while taking Prednisone?
You are not alone! Join a mobile support group:
- support group for people who take Prednisone and have Nocturia
- support group for people who take Prednisone
- support group for people who have Nocturia
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What can i do about a really slow heart rate because i can barely feel my pulse at all ?
Dizzy, not feeling good at all, wakes me up at night a lot too
- Is cataract surgery possible w/pulmonary fibrosis & constant oxygen?
Is it possible to have catateract surgery while on oxygen?
- Can viral myositis make my mysathenai gravis flare up? (1 answer)
I am feeling weak, out of breath, and have difficulty walking due to my swelling, achiness, and slight pain! I was feeling fine just a few weeks ago......... had traveled and had no complaints........
- I have elevated liver enzymes, recently had hep a.....now have sinusitis. dr treating with amoxcillin and predisone
I went to urgent care yesterday. Acute sinustitus. Asked for rocepherin....but denied due to liver enzymes, fatty liver, and recent hep a. Dangerous? Combination dangerous. Allergic to lisinipril
- Is it safe to take hormonal therapy when using sirulimus
I am am 43 years old and have 18 with my kidney traplant, I had remove my ovaries 14 months ago,I am sufferyng menopause hot flashes, my Dr. told me that hormonal therapy can cause me cáncer but i wish i could find something that can help me with this symptoms, I sweat a lot and cant sleep well because of it.
More questions for: Prednisone, Nocturia
You may be interested at these reviews (Write a review):
- Adverse reaction to prednisone
Severe allergic reaction. Given prednisone for angioedema attributed to Lisinopril. Within 24 hours, severe red skin on face, bp +200/+100 spikes, shortness of breath, chest pain snd severe heart palpitations. Went to ER. Given another IV cocktail of sulomedrol, Bdnadryl snd Zantac, told to double my prednisone pills to 20 mg twice a day. On fifth day, znother similar reaction but worse. Went in ambulance to ER. Put on oxygen and atavan. Sent home with six day tapering dose. No appetite. Nausea. After last pill, blood pressure spikes, flushing, chills, fatigue, blood sugar crashes, especially at night. Had to eat every two hours. Severe skin pain and itching, going on still after six weeks of stopping meds. This drug has HORRIBLE side effects. None of the drs czn tell me how long this will last, or evdn if it will go away. Eating organic, taking soothing baths, detoxing, taking adrenal, vitamin and mineral suppldments, drinking water and detoxing teas. Some symptoms are a bit better but skin is driving me crazy. How czn this drug be prescribed when drs really don 't know all it does nor how to counteract the horrible side effects!?!?
- My finger tendons broke on prednisone
Twelve years ago I was put on prednisone for sudden hearing loss. The prednisone helped the hearing loss (for as long as I took the drug; hearing loss returned after I stopped the prednisone.) But I kept getting ruptured tendons in my fingers, which I had to splint to use. I couldn't figure out why in heck this was happening. My doctor(s) didn't have a clue. I suspected the ruptures might have to do with prednisone. Now I know they were caused by it. When I stopped the prednisone, the tendon-ruptures stopped, too. This should be Must Tell information for any doctor who prescribes this dangerous drug.
- Prednisone rx 3,3,2,2,1,1 plan suicidal haunts all day
I came home from the Hospitol with a 3,3,2,2,1,1 Rx.
I took (3) and spent the rest of the day contenplating Suicide.
The rest of the Rx went in the Toilet by 7:pm.
I wonder how many this Killed.
- Prednisone induced cushing's syndrome
Prescribed Prednisone 20mg twice daily. Took for six weeks and developed weaken muscles and swollen face. Was hospitalized and informed I had severe Cushing's Syndrome. Host of problems included glucose over 400, inflammed pancreas, triglycerides over 4,000 and vision problems. Muscles were wasted and weak so fell several times. Had to regain strength and learn to walk again with physical therapy. Left with foggy thinking, fatigue, muscle myopathy and peripheral neuropathy. Also developed osteopenia. Afterwards was placed on hydrocortisone and Lyrica for pain. Later found liver damage.
- Prednisone side effect: hiccups
I am taking prednisone for an allergic reaction to a bee sting. 20mg for 5 days, then 10mg for 5 days. Starting the second day, I have fairly consistent hiccups, which become more severe at night. I have also previously taken prednisone to tame a severe poison ivy rash and have had the same reaction.
Any remedies? All I found, that works sometimes, is a scoop of peanut butter, didn't work last night though...
More reviews for: Prednisone, Nocturia
Comments from related studies:
From this study (2 days ago):
The first abscess was right over the bladder and was causing burning and pain while urinating; the abscess was drained manually by a radiologist but continued to drain for several weeks into an attached bag. Then a resection surgery was done of 6 inches of lower bowel to remove diseased portion; then another abscess developed in a different abdominal location and now we are waiting to see if the abscess is going to subside
From this study (2 days ago):
My chest begin after walking or cycling at a heart rate of 90-95 bpm for 5 minutes
and increase in intensity for 10 minutes and a heart rate 100-105. The chest pains
subside gradually and disappear after 5 more minutes of continued walking or cycling.
I had the same condition before taking Folic acid and Methotrexate.
From this study (4 days ago):
Been on Asmanex since 12/19/14 - developed the flu on 12/23. Most of the other meds were added between 12/26 and 12/29. On 12/30 my pulmonologist upped the Asmanex to two puffs/day. That was about a week ago. Yesterday (1/6), my voice began to get hoarse. Today it's even more difficult to get sounds out, feels like I have to force myself to speak loud enough for people to hear me. If this is from the Asmanex, will it go away if I stop the med?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.